国家自然科学基金(A200803)

作品数:2被引量:4H指数:1
导出分析报告
相关期刊:《Applied Mathematics and Mechanics(English Edition)》《Acta Mathematica Scientia》更多>>
相关主题:-LAPLACIANPEXISTENCE_OF_PERIODIC_SOLUTIONSYSTEMSPERIODIC_SOLUTION更多>>
相关领域:理学更多>>
-

检索结果分析

结果分析中...
条 记 录,以下是1-2
视图:
排序:
EXISTENCE OF PERIODIC SOLUTIONS FOR A DIFFERENTIAL INCLUSION SYSTEMS INVOLVING THE p(t)-LAPLACIAN被引量:4
《Acta Mathematica Scientia》2011年第5期1786-1802,共17页葛斌 薛小平 周庆梅 
supported by the National Science Foundation of China (11001063, 10971043);the Fundamental Research Funds for the Central Universities (HEUCF 20111134);China Postdoctoral Science Foundation Funded Project (20110491032);Heilongjiang Provincial Science Foundation for Distinguished Young Scholars (JC200810);Program of Excellent Team in Harbin Institute of Technology and the Natural Science Foundation of Heilongjiang Province (A200803)
We study a nonlinear periodic problem driven by the p(t)-Laplacian and having a nonsmooth potential (hemivariational inequalities). Using a variational method based on nonsmooth critical point theory for locally L...
关键词:p(t)-Laplacian periodic solution variable exponent Sobolev space minimax principle generalized subdifferential local linking reduction method 
Three solutions to inequalities of Dirichlet problem driven by p(x)-Laplacian
《Applied Mathematics and Mechanics(English Edition)》2010年第10期1283-1292,共10页葛斌 薛小平 郭梦舒 
supported by the National Natural Science Foundation of China(Nos.10971043 and 11001063);the Natural Science Foundation of Heilongjiang Province of China(No.A200803)
A class of nonlinear elliptic problems driven by p(x)-Laplacian with a nonsmooth locally Lipschitz potential is considered.By applying the version of the nonsmooth three-critical-point theorem,the existence of three...
关键词:p(x)-Laplacian differential inclusion problem three-critical-point theorem 
检索报告 对象比较 聚类工具 使用帮助 返回顶部